# SDR CALA0000289

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003 - 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO TIE DOWN TRACK CORRODED FROM STA 1003 TO 1212.  THE TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-30-2.
